# SDR AALA2018051749032

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 47,371 hours, 30,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3832
- Condition: No Test
- Location: Emergency Lights
- Part time: 53,027 hours, 24,651 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  MAINTENANCE REPLACED THE LEFT AFT EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPS CHECK.
